Tài liệu tham khảo |
Loại |
Chi tiết |
[1] N. T. Cường (2003), Giáo trình đại số hiện đại, Nhà xuất bản Đại học quốc gia Hà Nội |
Sách, tạp chí |
Tiêu đề: |
Giáo trình đại số hiện đại |
Tác giả: |
N. T. Cường |
Nhà XB: |
Nhà xuất bản Đại học quốc gia Hà Nội |
Năm: |
2003 |
|
[2] C. H. Linh, V. D. Trung (2013), Hệ số Hilbert của iđêan tham số, Tạp chí khoa học Đại học Huế, 87(9).Tiếng Anh |
Sách, tạp chí |
Tiêu đề: |
Hệ số Hilbert của iđêan tham số |
Tác giả: |
C. H. Linh, V. D. Trung |
Nhà XB: |
Tạp chí khoa học Đại học Huế |
Năm: |
2013 |
|
[3] M. F. Atiyah and I. G. Macdonald (1969), Introduction to Commutative Algebra, Addison-Wesley Publishing Company |
Sách, tạp chí |
Tiêu đề: |
Introduction to Commutative Algebra |
Tác giả: |
M. F. Atiyah, I. G. Macdonald |
Nhà XB: |
Addison-Wesley Publishing Company |
Năm: |
1969 |
|
[4] M. Brodmann and C. H. Linh (2014), Castelnuovo-Mumford regularity, pos- tulation numbers and relation types, J. Algebra 419, 124-140 |
Sách, tạp chí |
Tiêu đề: |
Castelnuovo-Mumford regularity, postulation numbers and relation types |
Tác giả: |
M. Brodmann, C. H. Linh |
Nhà XB: |
J. Algebra |
Năm: |
2014 |
|
[5] M. Brodmann and R. Y. Sharp (1998), Local cohomology - an algebraic introduction with geometric applications, Cambridge University Press . [6] W. Bruns and J. Herzog (1993), Cohen-Macaulay rings, Cambridge Univer-sity Press |
Sách, tạp chí |
Tiêu đề: |
Local cohomology - an algebraic introduction with geometric applications |
Tác giả: |
M. Brodmann, R. Y. Sharp |
Nhà XB: |
Cambridge University Press |
Năm: |
1998 |
|
[7] J. Elias (2004), Depth of higher associated graded rings, Journal of the Lon- don Mathematical Society . 70, 41-58 |
Sách, tạp chí |
Tiêu đề: |
Depth of higher associated graded rings |
Tác giả: |
J. Elias |
Nhà XB: |
Journal of the London Mathematical Society |
Năm: |
2004 |
|
[8] J. Elias (2013), On the last Hilbert-Samuel coefficient of isolated singulari- ties, Journal of Algebra. 394, 285-295 |
Sách, tạp chí |
Tiêu đề: |
On the last Hilbert-Samuel coefficient of isolated singularities |
Tác giả: |
J. Elias |
Nhà XB: |
Journal of Algebra |
Năm: |
2013 |
|
[9] L. Ghezzi, J. Hong and W. V. Vasconcelos (2009), The signature of the Chern of Noetherian rings, Math. Res. Lett. 16, 279-289 |
Sách, tạp chí |
Tiêu đề: |
The signature of the Chern of Noetherian rings |
Tác giả: |
L. Ghezzi, J. Hong, W. V. Vasconcelos |
Nhà XB: |
Math. Res. Lett. |
Năm: |
2009 |
|
[10] L. T. Hoa (1993), Reduction numbers and Rees algebra of power of an ideal, Proc. Amer. Math. Soc 119, No.2, 415-422 |
Sách, tạp chí |
Tiêu đề: |
Reduction numbers and Rees algebra of power of an ideal |
Tác giả: |
L. T. Hoa |
Nhà XB: |
Proc. Amer. Math. Soc |
Năm: |
1993 |
|
[11] L. T. Hoa (1996), Reduction numbers of equimultiple ideals , J. Pure Appl.Algebra 109, 111-126 |
Sách, tạp chí |
Tiêu đề: |
Reduction numbers of equimultiple ideals |
Tác giả: |
L. T. Hoa |
Nhà XB: |
J. Pure Appl.Algebra |
Năm: |
1996 |
|
[12] S. Huckaba and T. Marley (1997), Hilbert coefficients and the depths of associated graded rings, J. London Math. Soc. (2) 56, 64-76 |
Sách, tạp chí |
Tiêu đề: |
Hilbert coefficients and the depths of associated graded rings |
Tác giả: |
S. Huckaba, T. Marley |
Nhà XB: |
J. London Math. Soc. |
Năm: |
1997 |
|
[14] T. Marley (1993), The reduction number of an ideal and the local eohomology of the associated graded rings, Proc. Amer. Math. Soc., 117, 335-341 |
Sách, tạp chí |
Tiêu đề: |
The reduction number of an ideal and the local eohomology of the associated graded rings |
Tác giả: |
T. Marley |
Nhà XB: |
Proc. Amer. Math. Soc. |
Năm: |
1993 |
|
[15] M. Mandal, B. Singh and J. K. Verma (2010), On some conjectures about the Chern numbers of filtration, Journal of Algebra, 147-162 |
Sách, tạp chí |
Tiêu đề: |
On some conjectures about the Chern numbers of filtration |
Tác giả: |
M. Mandal, B. Singh, J. K. Verma |
Nhà XB: |
Journal of Algebra |
Năm: |
2010 |
|
[16] L. McCune (2013), Hilbert coefficients of parameter ideals, J. Commutative.Algebra 5, no. 3, 399-412 |
Sách, tạp chí |
Tiêu đề: |
Hilbert coefficients of parameter ideals |
Tác giả: |
L. McCune |
Nhà XB: |
J. Commutative Algebra |
Năm: |
2013 |
|
[17] R. Y. Sharp (2000), Steps in Commutative Algebra, Cambridge University Press, Cambridge |
Sách, tạp chí |
Tiêu đề: |
Steps in Commutative Algebra |
Tác giả: |
R. Y. Sharp |
Nhà XB: |
Cambridge University Press |
Năm: |
2000 |
|
[19] J. K. Verma (2008), Hilbert coefficients and depth of the associated graded ring of an ideal |
Sách, tạp chí |
Tiêu đề: |
Hilbert coefficients and depth of the associated graded ring of an ideal |
Tác giả: |
J. K. Verma |
Năm: |
2008 |
|
[13] H. Matsumura (1986), Commutative Ring Theory, Cambridge University Press, Cambridge |
Khác |
|
[18] W. V. Vasconcelos (2008), The Chern coefficients of local rings, Michigan Math. J. 57, 725-743 |
Khác |
|